# SDR SWAA2021100426166

- Difficulty date: September 8, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 46,748 hours, 27,979 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Plunger
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND EMERGENCY EXIT BEZEL HANDLE LOOSE ; / [01] REPLACED SPRING AND PLUNGER PER AMM 52-22-51; [02] C/W
